Please use this identifier to cite or link to this item:
Title: Численное исследование зависимости проницаемости от пористости среды, образованной каналами регулярной структуры
Other Titles: Numerical research of permeability dependence of porosity in the media formed by regular structure channels
Authors: Igoshin, D. Ye.
Saburov, R. S.
Игошин, Д. Е.
Сабуров, Р. С.
Keywords: filtration
computational fluid dynamics
porous media
пористая среда
вычислительная гидродинамика
Issue Date: 2015
Publisher: Издательство Тюменского государственного университета
Citation: Игошин, Д. Е. Численное исследование зависимости проницаемости от пористости среды, образованной каналами регулярной структуры / Д. Е. Игошин, Р. С. Сабуров // Вестник Тюменского государственного университета. Серия: Физико-математическое моделирование. Нефть, газ, энергетика / главный редактор А. Б. Шабаров. – Тюмень : Издательство Тюменского государственного университета, 2015. – Т. 1, № 1 (1). – С. 84-90.
Abstract: A porous medium, whose channels have a complex shape and are formed by regular structures, is considered in the article. The authors present a method to determine the permeability of a medium by direct hydrodynamic modeling. The fluid rate is calculated by solving the system of Navier-Stokes equations in the amount of one pore. Then, with the help of Darcy’s law, the permeability of the porous medium is determined. Numerical implementation is carried out in conjunction of open software packages: SALOME – OpenFOAM – Paraview. The geometry of the pore space and the computational mesh are designed with the help of SALOME software package. The calculations are performed with the OpenFOAM package. Visualization of calculations is implemented in the package Paraview. Verification of the solver is carried out on the test case of Poiseuille flow. The article shows that the degree of overlapping spheres permeability decreases rapidly with the reduction of porosity. A close agreement between the results of calculations and analytical lower estimator for the permeability is given in the article by Igoshin D. E., Nikonova O. A., Mostovoy P. Ya. which is the first quoted in the paper.
Рассмотрена пористая среда, каналы которой имеют сложную форму и образованы регулярными структурами. Предложен способ определения проницаемости такой среды с помощью прямого гидродинамического моделирования. Решая систему уравнений Навье – Стокса в объеме одной поры, находим расход флюида через нее. Далее, используя закон Дарси, определяем проницаемость пористой среды. Численная реализация проведена в связке из открытых пакетов: SALOME – OpenFOAM – Paraview. Геометрия порового пространства и расчетная сетка построены в пакете SALOME. Расчеты проведены в пакете OpenFOAM. Визуализация расчетов реализована в пакете Paraview. Верификация решателя проведена на тестовой задаче течения Пуазейля. Показано, что с уменьшением пористости и приближением ее к предельному значению проницаемость резко уменьшается. Получено хорошее соответствие между результатами расчетов и аналитической оценкой снизу для проницаемости.
ISSN: 2411-7978
Source: Вестник Тюменского государственного университета. Серия: Физико-математическое моделирование. Нефть, газ, энергетика. – 2015. – Т. 1, № 1(1)
Appears in Collections:Вестник ТюмГУ: Физико-математическое моделирование. Нефть, газ, энергетика

Files in This Item:
File Description SizeFormat 
4_Д.Е. Игошин, Р.С. Сабуров.pdf1.8 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.